# SDR SWAA2023020289101

- Difficulty date: January 6, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 20,262 hours, 9,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FWD CORNER SCUFF PLATE IS CRACKED ON AFT EDGE OF SCUFF PLATE<[01] WELDED CRACK ON CORNER OF FWD CARGO BAY; FWD CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT NUMBER 1131216 PER SRM 53-30-15-2R-1 PARAGRAPH 4.B. (2) AND (4) EQUIPMENT USED: WELDING MACHINE E10583; CALIBRATION DUE DATE 01/2024;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.;[03] PT INSPECTED AREA IAW SOPM 20-20-02.  NO CRACKS NOTED.  EQUIP USED:  -RADIOMETER ID: ATS2504-A; B; C CAL DUE: 05/23;[04] SANDED WELD REPAIR AREA PER SRM 53-30-15-2R-1 PARAGRAPH 4.B.(5);[05] VERIFIED CORRECTIVE ACTION 4.;[06] APPLIED CHEMICAL CONVERSION COATING AND PRIMER TO FWD CARGO BAY; FWD CORNER SCUFF PLATE IAW SRM 53-30-15-2R-1 PAR 4. B. (6) AND (7);[07] VERIFIED CORRECTIVE ACTION 6
